# SDR SWIA2025081800513

- Difficulty date: May 13, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 49,180 hours, 42,301 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: A/C Pack
- Part number: 601R3505025S
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CAM TRACK SUPPORT ASSY LOWER CHANNEL AT FS574.00 AND STR 16L HAS CRACK AROUND SECOND MOST OUTBOARD LOWER RIVET HEAD  (C-CHECK RO 08/16/2025)REPLACED CARGO DOOR CAM TRACK SUPPORT ASSY LOWER CHANNEL AT FS574.00 AND STR 16L IN REFERENCE TO SRM 51-42-21 AND SRM 51-42-06. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED FORM M-337. NO FUTHER ACTION REQUIRED.
